MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI GRN,LF,PF,8.0

Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI GRN,LF,PF,8.0
Catalog Number MSG9280
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that surgical gloves are tearing.
 
Additional Manufacturer Narrative
It was reported that there are concerns with surgical gloves tearing upon donning and during use.Also, it was later reported this occurred during normal use.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG, SENSICARE PI GRN,LF,PF,8.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -279
Manufacturer Contact
gregory gohl
three lakes drive
northfield, IL 60093--279
MDR Report Key50825244
Report Number1417592-2026-10152
Device Sequence Number10157968
Product Code KGO
UDI-Device Identifier10888277417175
UDI-Public10888277417175
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K191915
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSG9280
Device Lot Number6021261380-2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown